Contractivity and asymptotics in Wasserstein metrics for viscous nonlinear scalar conservation laws

J.A. Carrillo, M. Di Francesco, C. Lattanzio

Research output: Contribution to journalArticleResearch

4 Citations (Scopus)
Original languageItalian
Pages (from-to)277-292
JournalBollettino UMI
Volume10-B
Issue number2
Publication statusPublished - 1 Jan 2007

Cite this

Carrillo, J. A., Di Francesco, M., & Lattanzio, C. (2007). Contractivity and asymptotics in Wasserstein metrics for viscous nonlinear scalar conservation laws. Bollettino UMI, 10-B(2), 277-292.